Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on complete integrals


Author: Wojciech Chojnacki
Journal: Proc. Amer. Math. Soc. 123 (1995), 393-401
MSC: Primary 35F05; Secondary 58A20
DOI: https://doi.org/10.1090/S0002-9939-1995-1234624-7
MathSciNet review: 1234624
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a theorem concerning the representation of solutions of a first-order partial differential equation in terms of a complete integral of the equation. We discuss the geometrical significance of that theorem.


References [Enhancements On Off] (What's this?)

  • [CH] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 2, Interscience, New York, 1962.
  • [Dou] A. Dou, Lectures on partial differential equations of first order, Univ. of Notre Dame Press, Notre Dame, IN, 1972. MR 0599577 (58:29030)
  • [Lyc] V. V. Lychagin, Local classification of non-linear first order partial differential equations, Uspekhi Mat. Nauk 30 (1975), no. 1, 101-171; English transl. in Russian Math. Surveys (1) 30 (1975). MR 0420679 (54:8691)
  • [Sne] I. Sneddon, Elements of partial differential equations, McGraw-Hill, New York, 1957. MR 0082600 (18:577f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F05, 58A20

Retrieve articles in all journals with MSC: 35F05, 58A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1234624-7
Keywords: First-order partial differential equation, complete integral, envelope
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society